# SDR CA160125006

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,841 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328B
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF BY FLIGHT CREW WHO REPORTED NO POWER ON LT ENGINE.  AS FLIGHT CREW TAXIED BACK POWER RETURNED AND ENGINE STABLE BUT SLOW RESPONSE TO POWER INPUT.
